# SDR AALA201802279016

- Difficulty date: January 16, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367042000000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 161EF IN AFT CARGO COMPARTMENT BETWEEN FR 69 TO FR 72 AT LBL Y140 TO LBL Y1470. REPLACED FLOOR PANEL 161EF PER SRM A330 53-02-00-283-001.
